# SDR 96UAL900267

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7272U
- Make and model: Boeing 727222
- Aircraft serial: 21419
- Engine: Pwa JT8D15
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Part number: H61CO551
- Condition: Ruptured
- Location: A-Hyd Syst
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

HYDRAULIC 'A' SYSTEM PRESSURE AND QUANTITY LOSS JUST AFTER PUSH BACK FROM GATE AND SELECTING 'A' PUMPS ON.  FOUND 'A' SYSYEM INBOARD CHECK VALVE LEAKING.  REPLACED CHECK VALVE, SERVICED HYDRAULIC SYSTEM AND ACCOMPLISHED A LEAK CHECK.
